Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2 Publications
2022 | Journal Article | LibreCat-ID: 45849
Mahmood, Y., & Meier, A. (2022). Parameterised complexity of model checking and satisfiability in propositional dependence logic. Annals of Mathematics and Artificial Intelligence, 90(2–3), 271–296. https://doi.org/10.1007/s10472-021-09730-w
LibreCat
| DOI
1995 | Journal Article | LibreCat-ID: 3037
Alt, H., Behrends, B., & Blömer, J. (1995). Approximate matching of polygonal shapes. Annals of Mathematics and Artificial Intelligence, 13(3).
LibreCat